MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AR40E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.Explant date: if explanted, give date: unknown/not provided.(b)(6).(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that on (b)(6) 2019, after the intraocular lens (iol), model ar40e 12.0 diopter was implanted using the out the bag (extra capsular fixation) procedure, the lens was not stable in the eye.It was indicated that the lens was explanted and replaced with a competitor's lens.There was no patient injury.No additional information was reported.
 
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 9/6/2019.Device evaluation: the device was received in a bag at the manufacturing site for investigation.The lens was observed under microscope and it was received cut.Typical condition of a lens that has been removed.The haptics were observed positioned.This complaint is about a situation during the surgical process and could not be verified.A product quality deficiency was not identified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaint was received for this production order.Conclusion: based on the investigation results, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8814799
Report Number2648035-2019-00747
Device Sequence Number343201
Product Code HQL
UDI-Device Identifier05050474501942
UDI-Public(01)05050474501942(17)201209
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2020
Device Model NumberAR40E
Device Catalogue NumberAR40E00120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer09/17/2019
10/25/2020
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/10/2019
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005